arrow
Volume 4, Issue 4
An Explicit Second-Order Numerical Scheme to Solve Decoupled Forward Backward Stochastic Equations

Yu Fu & Weidong Zhao

East Asian J. Appl. Math., 4 (2014), pp. 368-385.

Published online: 2018-02

Export citation
  • Abstract

An explicit numerical scheme is proposed for solving decoupled forward backward stochastic differential equations (FBSDE) represented in integral equation form. A general error inequality is derived for this numerical scheme, which also implies its stability. Error estimates are given based on this inequality, showing that the explicit scheme can be second-order. Some numerical experiments are carried out to illustrate the high accuracy of the proposed scheme.

  • Keywords

Explicit scheme, second-order, decoupled FBSDE, error estimate.

  • AMS Subject Headings

60H35, 65C20, 60H10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{EAJAM-4-368, author = {}, title = {An Explicit Second-Order Numerical Scheme to Solve Decoupled Forward Backward Stochastic Equations}, journal = {East Asian Journal on Applied Mathematics}, year = {2018}, volume = {4}, number = {4}, pages = {368--385}, abstract = {

An explicit numerical scheme is proposed for solving decoupled forward backward stochastic differential equations (FBSDE) represented in integral equation form. A general error inequality is derived for this numerical scheme, which also implies its stability. Error estimates are given based on this inequality, showing that the explicit scheme can be second-order. Some numerical experiments are carried out to illustrate the high accuracy of the proposed scheme.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.030614.171014a}, url = {http://global-sci.org/intro/article_detail/eajam/10844.html} }
TY - JOUR T1 - An Explicit Second-Order Numerical Scheme to Solve Decoupled Forward Backward Stochastic Equations JO - East Asian Journal on Applied Mathematics VL - 4 SP - 368 EP - 385 PY - 2018 DA - 2018/02 SN - 4 DO - http://doi.org/10.4208/eajam.030614.171014a UR - https://global-sci.org/intro/article_detail/eajam/10844.html KW - Explicit scheme, second-order, decoupled FBSDE, error estimate. AB -

An explicit numerical scheme is proposed for solving decoupled forward backward stochastic differential equations (FBSDE) represented in integral equation form. A general error inequality is derived for this numerical scheme, which also implies its stability. Error estimates are given based on this inequality, showing that the explicit scheme can be second-order. Some numerical experiments are carried out to illustrate the high accuracy of the proposed scheme.

Yu Fu & Weidong Zhao. (1970). An Explicit Second-Order Numerical Scheme to Solve Decoupled Forward Backward Stochastic Equations. East Asian Journal on Applied Mathematics. 4 (4). 368-385. doi:10.4208/eajam.030614.171014a
Copy to clipboard
The citation has been copied to your clipboard